| Catalog Number |
04777433001 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The c111 analyzer serial number was (b)(6).
Event or Problem Description
We received an allegation of questionable results for 3 patient samples tested for multiple assays on a cobas c 111 analyzer with ise.Discrepant results were identified for creatinine plus ver.2 (crea2), tina-quant c-reactive protein iv (crp4), bilirubin total gen.3 (bilt3), alkaline phosphatase (alp2s) and aspartate aminotransferase with/without pyridoxal phosphate activation (ast).This medwatch will cover crp4.Refer to medwatch with a1 patient identifier (b)(6) for information on the crea2 results, medwatch with a1 patient identifier (b)(6) for information on the bilt3 results, medwatch with a1 patient identifier (b)(6) for information on the alp2s results and medwatch with a1 patient identifier (b)(6) for information on the ast results.Patient 1 initial crp4 result was 0.21 mg/l.The repeat result was 6.1 mg/l.On (b)(6) 2025 patient 2 initial crea2 result was 1.6 umol/l.The repeat result was 84 umol/l.On (b)(6) 2025 the repeat result was 85 umol/l.The initial crp4 result was 3.46 mg/l.The repeat result was 215.9 mg/l.On (b)(6) 2025 the repeat result was 217 mg/l.The initial bilt3 result was 0.8 umol/l.The repeat result was 17.4 umol/l.The initial alkaline phosphatase result was 3.2 ui/l.The repeat result was 128 ui/l.On (b)(6) 2025 the repeat result was 125.4 ui/l.The initial ast result was 0.1 ui/l.The repeat result was 64 ui/l.On (b)(6) 2025 the repeat result was 66.9 ui/l.On (b)(6) 2025 patient 3 initial crp4 result was 0.03 mg/l.On (b)(6) 2025 the repeat result was 1.3 mg/l.The repeat results were believed to be correct.
Additional Manufacturer Narrative
The customer cleans the sample probe weekly and performs sample deproteinization daily.The water tank was cleaned on (b)(6) 2024.The sample probe was replaced.The customer used gel sample tubes with a centrifugation time of 10 minutes at 2000 g.Based on the information provided, the investigation determined the event was consistent with a preanalytical handling issue.A product issue was not found.
Additional Manufacturer Narrative
Section d, device identification, was updated.Relevant fields of sections d and g were updated.The crp4 reagent lot number and expiration date were not provided.